# SDR SWIA201333702

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 25,716 hours, 21,420 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR REMAINED DOWN AND LOCKED AFTER SELECTING GEAR UP AFTER TAKEOFF, RECEIVED GEAR DISAGREE WARNING MESSAGE.  AFTER RUNNING QRH PROCEDURE NOSE GEAR RETRACTED.  INTERROGATED PSEU, NO FAULTS LOGGED IN MEMORY, NO CURRENT FAULTS.  PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYS IAW AMM.  COULD NOT DUPLICATE PROBLEM.  SYSTEM OPERATES NORMALLY.
